MAUDE Adverse Event Report: VITAL SIGNS¿ HEAD POSITIONER; SUPPORT, PATIENT POSITION

VITAL SIGNS¿ HEAD POSITIONER; SUPPORT, PATIENT POSITION
Model Number VITAL SIGNS¿ HEAD POSITIONER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer confirmed that the product sample and photo are not available for analysis.However, the lot number was provided to conduct a device history record review.The issue occurred with two patients.Please refer to (b)(4) for the other patient.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
It was reported to vyaire medical that the 8000 hdp vital signs¿ head positioner split into two while on patient use, however, it was confirmed that there was no harm on a patient.

Brand Name
VITAL SIGNS¿ HEAD POSITIONER
Common Device Name
SUPPORT, PATIENT POSITION
MDR Report Key12529462
Report Number3013421741-2021-00001
Device Sequence Number4291425
Product Code CCX
UDI-Device Identifier00749756999007
UDI-Public(01)00749756999007(10)53748741
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS¿ HEAD POSITIONER
Device Catalogue Number8000HDP
Device Lot Number53748741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/24/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1